MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1985

[Nephrotic syndrome and acute interstitial nephritis after phenylbutazone].

Neyer U, Wöss E, Bürgin M, Hofmann E, Möst J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 59-year-old man developed a nephrotic syndrome and mild renal failure after treatment with phenylbutazone. Light microscope examination of a renal biopsy specimen showed minimal glomerular alterations, and electron microscopy showed diffuse fusion of epithelial cell foot processes without immune deposits. The interstitium revealed focal lymphocyte infiltrates identified as activated T-cells by immune histologic differentiation. The unusual combination of nephrotic syndrome with acute interstitial nephritis is a rare adverse reaction of nonsteroidal antiinflammatory drugs (NSAID). A disordered cell-mediated immunity could lead to interstitial infiltration of T-lymphocytes which, releasing lymphokines and a vascular permeability factor, cause the glomerular proteinuria. In addition, NSAID inhibition of prostaglandin synthesis may enhance production of these lymphocyte-derived substances. Since the nephrotic syndrome persisted 5 months after withdrawal of phenylbutazone, steroid therapy was initiated and 2 months later the renal insufficiency and proteinuria were resolved.

Для цитирования: Neyer U, Wöss E, Bürgin M, Hofmann E, Möst J. [Nephrotic syndrome and acute interstitial nephritis after phenylbutazone].. Schweizerische medizinische Wochenschrift. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.